The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Communications in Partial Differential Equations
( Vol. 23 NO.11 / (1998))
The Semistatic Limit for Maxwell's Equations in an Exterior Domain
F. Jochamann,
Pages. 2035-2076
Abstract
Contents 1. Introduction
2. Notation, definitions and assuptions
3. Some auxiliary lemmata and a basic estimate
4. Uniqueness for the quasistationary M E
5. The semistatic limit for M E
6. Asymptotic behavior : Decay of the magnetic filed
7. Strong solutions
8. Appendix
Key words
Mathmatical Subject Classification